It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello I'm new to the board. I wasn't feeling all that great so I scheduled a physical mainly to have my thyroid checked (I have Hasimoto's disease). My blood work came back showing that I had anemia due to low B12. The doctor then gave me a shot and set up shots once a week for 6 weeks. By that evening I was much more tired then usual. Within 4 days my body ached so bad it hurt to move. I was drained of everything and began having trouble breathing (all the case symptoms)but they increased in days. I returned to the doctor and I was told "that shouldn't happen" & "I don't know" he then gave me the nasal gel to try. When I did try it within 4 hours I started shaking and sweating and feeling very ill. It happened twice. I stopped taking it. I'm at a loss. My doctor brushed it off as if I was insane to have that type of reaction to a vitamin. I have made an appointment to see a hematologist. Does anyone have any advice to give me on what to ask or do? I'm afraid something else is really wrong.





All times are GMT -7. The time now is 02:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!